Asthma and Allergy Expert Forum
Vitamin B2
About This Forum:

This forum is for questions and support regarding: Allergies, Asthma, Chronic Cough, Sinusitis, and other Respiratory Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Vitamin B2

When I take vitamin b2, in minutes I have flushing in my head, very red eyes, and just get hot from the chest up. Can you tell me why
Tags: Vitamins
Related Discussions
242588_tn?1224275300
Vitamin B2 is riboflavin.  It has been reported to cause allergic reactions, but not the symptoms you describe.  Your symptoms are common with Vitamin B3, which is niacin.  In fact most people who take niacin experience flushing.

If you truly are experiencing these symptoms from Vitamin B2, you should check with your doctor.  He may advise you to stop taking the medicine.
Blank
Continue discussion Blank
This Forum's Experts
242587_tn?1355427710
David Tinkelman, M.D.Blank
National Jewish Health
Denver, CO
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank